# SDR FDEA201501300390

- Difficulty date: January 30, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 904 hours, 30,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 2TL117
- Condition: Stuck
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP CREW REPORTED THAT AFTER CLOSING L1 DOOR, IT WOULD NOT OPEN ELECTRICALLY.  ON INSPECTION FOUND DOOR OPEN SWITCH PLUNGER STUCK IN THE OPEN POSITION.  LUBED AND CYCLED PLUNGER SEVERAL TIMES. RAN L1 DOOR THROUGH FULL CYCLE SEVERAL TIMES IAW AMM 52-10-01-5-0, OPS CHECKED GOOD.
